MAUDE Adverse Event Report: DEVILBISS HEALTHCARE LLC DEVILBISS; SUCTION UNIT

DEVILBISS HEALTHCARE LLC DEVILBISS; SUCTION UNIT
Model Number 7305P-D
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Devilbiss healthcare was notified of an incident involving a suction unit by a provider, who stated the unit has "no suction." there was no report or evidence of illness, injury or medical treatment associated with the complaint.The device was returned to devilbiss for evaluation, where it was determined the unit was unable to produce vacuum pressure to specification.The root cause was the umbrella-style check valve that dislodged from the compressor cylinder.Devilbiss has a capa for the check valve complaint.

Brand Name
DEVILBISS
Common Device Name
SUCTION UNIT
Manufacturer (Section D)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
roberto munoz
100 devilbiss drive
somerset, PA 15501
MDR Report Key16831764
Report Number2515872-2023-00034
Device Sequence Number1842517
Product Code JCX
UDI-Device Identifier00885304002369
UDI-Public885304002369
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K982304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair,Inspection
Type of Report Initial
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7305P-D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Initial Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown